MAUDE Adverse Event Report: ARTHREX, INC. MAIN PUMP TUBING FOR AR-6450 AND AR-6475; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. MAIN PUMP TUBING FOR AR-6450 AND AR-6475; ARTHROSCOPE AND ACCESSORIES
Model Number MAIN PUMP TUBING FOR AR-6450 AND AR-6475
Medical Device Problem Codes Increase in Pressure (1491); No Pressure (2994)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery pressure was not detected, therefore the devices sent water continuously resulting in intramuscular serum leakage.The arthropump was shut down during surgery.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint allegation could not be confirmed.Due to contamination of the returned device, only a visual inspection was performed.The reported issue¿failure of the tubing to detect pressure, resulting in continuous water flow and intramuscular serum leakage¿could not be verified, as functional testing was not possible.Photographic evidence for device ar-6420, batch number z5017, did not reveal any visible damage to the exterior.However, the neoprene sleeve appeared compressed, which may indicate a mechanical or setup-related issue.Based on the available information¿including the returned device (if applicable), photographs, videos, event descriptions, and additional field data¿arthrex has determined the most probable cause of the reported issue.The most likely root cause may be attributed to misuse or mishandling of the device.Specifically, unplugging and replugging the pressure line connector into the pump may cause pressure decay or spikes, which can potentially lead to sleeve collapse.Additionally, improper clamping or release of the tubing may trigger pressure detection failures and contribute to compression of the neoprene sleeve.

Brand Name
MAIN PUMP TUBING FOR AR-6450 AND AR-6475
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23372236
Report Number1220246-2025-04792
Device Sequence Number15671136
Product Code HRX
UDI-Device Identifier00888867039155
UDI-Public(01)00888867039155(11)250306(17)300228(10)Z5017
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAIN PUMP TUBING FOR AR-6450 AND AR-6475
Device Catalogue NumberAR-6420
Device Lot NumberZ5017
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date10/14/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer11/13/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown